A covering property of some classes of sets in $\mathbb R^2$
Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 111-118
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1998_39_1-2_a7,
author = {Keleti, Tam\'as},
title = {A covering property of some classes of sets in $\mathbb R^2$},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {111--118},
year = {1998},
volume = {39},
number = {1-2},
mrnumber = {1696604},
zbl = {1016.28003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a7/}
}
Keleti, Tamás. A covering property of some classes of sets in $\mathbb R^2$. Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 111-118. http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a7/